Über einen zahlentheoretischen Satz von Hurwitz

W., Jänichen

Mathematische Zeitschrift (1923)

  • Volume: 17, page 277-292
  • ISSN: 0025-5874; 1432-1823

How to cite


Jänichen, W.,. "Über einen zahlentheoretischen Satz von Hurwitz." Mathematische Zeitschrift 17 (1923): 277-292. <http://eudml.org/doc/167742>.

author = {Jänichen, W.,},
journal = {Mathematische Zeitschrift},
pages = {277-292},
title = {Über einen zahlentheoretischen Satz von Hurwitz},
url = {http://eudml.org/doc/167742},
volume = {17},
year = {1923},

AU - Jänichen, W.,
TI - Über einen zahlentheoretischen Satz von Hurwitz
JO - Mathematische Zeitschrift
PY - 1923
VL - 17
SP - 277
EP - 292
UR - http://eudml.org/doc/167742
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.